# SDR 2001UALA01894

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 37,544 hours, 14,096 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM T-CAP CORRODED AT STATION 324 RBL 59.  MAJOR REPAIR ACCOMPLISHED. INSTALLED ANGLE REPAIR.
